MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 36MM 15DG GROUP D CROSSLINKED PO; HIP COMPONENT

MICROPORT ORTHOPEDICS INC. DYNASTY® A-CLASS® 36MM 15DG GROUP D CROSSLINKED PO; HIP COMPONENT
Model Number DLXPLD36
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, the patient has pain and loosening.
 
Event or Problem Description
Allegedly, the patient has pain and loosening.Additional information received on april 6, 2022: allegedly, patient had pain and recurrent instability.The cup, screws, liner, head and neck were revised.The stem pha00606, stem revision "profemur® z", lot: 068501170 was not revised.Additional information received on may 3, 2022: during revision surgery, patient received implanted a phac1252 profemur® neck var/val 8dg short cobalt chrome and a 26000020 cocr transcend® femoral head 28mm slt taper x-long from wright medical.Patient received also a liner, insert and acetabular shell from stryker medical.Patient has been complaining of unknown issues since her revision on (b)(6) 2017.This complaint has been captured under microport reference group number: (b)(4).

Brand Name
DYNASTY® A-CLASS® 36MM 15DG GROUP D CROSSLINKED PO
Common Device Name
HIP COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer (Section G)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
Manufacturer Contact
5677 airline road
arlington, TN 38002
9018674771
MDR Report Key13061079
Report Number3010536692-2021-00596
Device Sequence Number11164894
Product Code JDI
UDI-Device IdentifierM684DLXPLD361
UDI-PublicM684DLXPLD361
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070785
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberDLXPLD36
Device Catalogue NumberDLXPLD36
Device Lot Number1561815
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/01/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/01/2021
Supplement Date Received by Manufacturer12/01/2021
Initial Report FDA Received Date12/22/2021
Supplement Report FDA Received Date07/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale